Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 3 > Jul. 2014

 

 

A Modified Palindromic Symmetry Model for Square Contingency Tables with Ordered Categories, Vol. 3, No. 2 (Jul. 2014), PP:109-115

Download

Authors:
Kiyotaka Iki - Department of Information Sciences, Faculty of Science and Technology, Tokyo University of Science, Noda City, Japan
Takeshi Oda - Department of Information Sciences, Faculty of Science and Technology, Tokyo University of Science, Noda City, Japan
Sadao Tomizawa - Department of Information Sciences, Faculty of Science and Technology, Tokyo University of Science, Noda City, Japan

 

Parameter Estimation in Marshall-Olkin Exponential Distribution Under Type-I Hybrid Censoring Scheme, Vol. 3, No. 2 (Jul. 2014), PP:117-127

Download

Authors:
Sanjay Kumar Singh - Department of Statistics, DST-CIMS, Banaras Hindu University, Varanasi-221005, India
Umesh Singh - Department of Statistics, DST-CIMS, Banaras Hindu University, Varanasi-221005, India
Abhimanyu Singh Yadav - Department of Statistics, DST-CIMS, Banaras Hindu University, Varanasi-221005, India

 

Estimation of Population Total using Local Polynomial Regression with Two Auxiliary Variables, Vol. 3, No. 2 (Jul. 2014), PP:129-136

Download

Authors:
EL-Housseiny A. Rady - Institute of Statistical Studies & Research, Cairo University, Cairo, Egypt
Dalia Ziedan - Institute of Statistical Studies & Research, Cairo University, Cairo, Egypt

 

Age at First Marriage and its Impact on Reproductive Behaviour of Women in Uttar Pradesh, India, Vol. 3, No. 2 (Jul. 2014), PP:137-143

Download

Authors:
Brijesh Pratap Singh - Faculty of Commerce, DST-CIMS, Banaras Hindu University, Varanasi-221 005, India
Sonam Maheshwari - JRF, Department of Statistics, Banaras Hindu University, Varanasi-221 005, India

 

Bayes And Empirical Bayes Estimators based on Generalized Half Logistic Records Data, Vol. 3, No. 2 (Jul. 2014), PP:145-152

Download

Authors:
Reza Azimi - Department of Statistics, Parsabad Moghan Branch, Islamic Azad University, Parsabad Moghan, Iran
Faramarz Azimi Sarikhanbaglu - Department of Statistics, Parsabad Moghan Branch, Islamic Azad University, Parsabad Moghan, Iran

 

A Comparative Study of Traditional Estimation Methods and Maximum Product Spacings Method in Generalized Inverted Exponential Distribution, Vol. 3, No. 2 (Jul. 2014), PP:153-169

Download

Authors:
Umesh Singh - Department of Statistics and DST-CIMS. Banaras Hindu University, Varanasi-221005, India
Sanjay Kumar Singh - Department of Statistics and DST-CIMS. Banaras Hindu University, Varanasi-221005, India
Rajwant Kumar Singh - Department of Statistics and DST-CIMS. Banaras Hindu University, Varanasi-221005, India

 

Statistical Inference and Prediction for The Inverse Weibull Distribution based On Record Data, Vol. 3, No. 2 (Jul. 2014), PP:171-177

Download

Authors:
M. M. Mohie El-Din - Department of Mathematics, Faculty of Science, Al-Azhar University, Egypt
Fathy H. Riad - Department of Mathematics, Faculty of Science, Minia University, Egypt
Mohamed A. El-Sayed - Math Dept., Faculty of Science in Qena, South Valley Univ., Egypt\\ CS Dept.,Computers and IT College, Taif Univ., KSA

 

Product Spacings as an Alternative to Likelihood for Bayesian Inferences, Vol. 3, No. 2 (Jul. 2014), PP:179-188

Download

Authors:
Umesh Singh - Department of Statistics and DST-CIMS. Banaras Hindu University, Varanasi-221005, India
Sanjay Kumar Singh - Department of Statistics and DST-CIMS. Banaras Hindu University, Varanasi-221005, India
Rajwant Kumar Singh - Department of Statistics and DST-CIMS. Banaras Hindu University, Varanasi-221005, India

 

Recurrence Relations for Moments of Dual Generalized Order Statistics from Weibull Gamma Distribution and Its Characterizations, Vol. 3, No. 2 (Jul. 2014), PP:189-199

Download

Authors:
M. A. W. Mahmoud - Department of Mathematics, Faculty of Science Al-Azhar University, Nasr City, Cairo 11884, Egypt
Y. Abdel-Aty - Department of Mathematics, Faculty of Science Al-Azhar University, Nasr City, Cairo 11884, Egypt
N. M. Mohamed - Department of Mathematics, Faculty of Science, Suez University, Suez, Egypt
G. G. Hamedani - Department of Mathematics, Statistics and Computer Science, Marquette University, Milwaukee, WI 53201-1881, USA

 

Fuzzy Multi-Objective Capacitated Transportation Problem with Mixed Constraints, Vol. 3, No. 2 (Jul. 2014), PP:201-209

Download

Authors:
Abdul Bari - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh, India
Neha Gupta - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh, India

 

Exponential - Type Compromised Imputation in Survey Sampling, Vol. 3, No. 2 (Jul. 2014), PP:211-217

Download

Authors:
Ajeet Kumar Singh - Department of Statistics, Banaras Hindu University, Varanasi-221005, India
Priyanka Singh - Department of Statistics, Banaras Hindu University, Varanasi-221005, India
V. K. Singh - Department of Statistics, Banaras Hindu University, Varanasi-221005, India

 

The Truncated Lindley Distribution: Inference and Application, Vol. 3, No. 2 (Jul. 2014), PP:219-228

Download

Authors:
Sanjay Kumar Singh - Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi, Pin-221005, India
Umesh Singh - Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi, Pin-221005, India
Vikas Kumar Sharma - Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi, Pin-221005, India

 

Multiple Criteria Secretary Problem: A New Approach, Vol. 3, No. 2 (Jul. 2014), PP:229-238

Download

Authors:
Alaka Padhye - K. T. H. M. College, Nashik, India
S. P. Kane - R. T. M. Nagpur University, Nagpur, India

 

Bayesian Analysis of Power Function Distribution under Double Priors, Vol. 3, No. 2 (Jul. 2014), PP:239-249

Download

Authors:
Raja Sultan - Department of Statistics, University of Kashmir, Srinagar-190006 (J&K), India
Hummara Sultan - Department of Statistics, University of Kashmir, Srinagar-190006 (J&K), India
S. P. Ahmad - Department of Statistics, University of Kashmir, Srinagar-190006 (J&K), India

 

On the Mixture of Burr XII and Weibull Distributions, Vol. 3, No. 2 (Jul. 2014), PP:251-267

Download

Authors:
Muhammad Daniyal - Department of Statistics, The Islamia University of Bahawalpur, Pakistan
Muhammad Aleem - Department of Statistics, The Islamia University of Bahawalpur, Pakistan

 

An Almost Unbiased Estimator for Population Mean using Known Value of Population Parameter(s), Vol. 3, No. 2 (Jul. 2014), PP:269-293

Download

Authors:
Rajesh Singh - Department of Statistics, Banaras Hindu University, Varanasi-221005, India
S. B. Gupta - Department of Community Medicine, SRMS Institute of Medical Sciences, Bareilly- 243202, India
Sachin Malik - Department of Community Medicine, SRMS Institute of Medical Sciences, Bareilly- 243202, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved